複数の構造変化点の不偏推定について

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/27701
Title
複数の構造変化点の不偏推定について
Title Alternative
On the unbiased estimation of plural structural break points
File
Author
著者 久松 博之
著者(ヨミ)
著者(別表記) Hisamatsu Hiroyuki
Publication Title
香川大学経済学部研究年報
Volume
49
Start Page
49
End Page
72
Publisher
香川大学経済学部
Publisher Aalternative
Faculty of Economics Kagawa University
Published Date
2010-03-31
ISSN
04512081
NCID
AN00076010
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.